# SDR IPXA10561911

- Difficulty date: July 21, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50161
- Condition: Corroded
- Location: Bs 1027-1048
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB SEAT TRACK UPPER SURFACE INBD FLANGE HAVE CORROSION (3EA) NUT PLATE LOCATION, BS 1027 TO BS 1048, LBL 60, WL 208.  R & R SEAT TRACK IAW SRM 53-00-52-1A, FIG 101, SRM 53-40-52-0I, SRM 51-40-08-0G.
